# SDR 9704989750

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47114
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT INADEQUATE FORCE WAS REQUIRED TO DEPLOY THE TAILCONE.  ADJUSTED UPPER RIGHT LATCH LEVER ASSEMBLY.  OPERATIONAL CHECK OK.
